# SDR SWAA2023103015384

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 39,406 hours, 23,129 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CAM PLATE IS LOOSE<[01] TIGHTENED FWD GALLEY SERVICE DOOR HANDLE CAM PLATE IAW AMM 52-41-00 AND AMM 20-50-11.;[02] C/W INSPECTION
